MAUDE Adverse Event Report: Nihon Kohden Corporation GZ-130P; Telemetry Transmitter

Nihon Kohden Corporation GZ-130P; Telemetry Transmitter
Model Number GZ-130P
Medical Device Problem Codes False Alarm (1013); Signal Artifact/Noise (1036); Output Problem (3005); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the gz transmitter displayed artifacts during setup when the ecg leads were connected.The device had also alarmed for asystole when no leads were connected.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the gz transmitter displayed artifacts during setup when the ecg leads were connected.The device had also alarmed for asystole when no leads were connected.They tried multiple lead sets, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
GZ-130P
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50947796
Report Number8030229-2026-07228
Device Sequence Number18516433
Product Code MHX
UDI-Device Identifier04931921117415
UDI-Public(01)04931921117415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-130P
Device Catalogue NumberGZ-130P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown